# SDR CALA2020030700603

- Difficulty date: March 6, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 94,564 hours, 17,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M33094
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 DOOR 1 R/H EMER PWR SUPPLY (M33094) TEST FAIL DURING THE TEST R/H DOOR 1 EMER PWR SUPPLY (M33094) BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06
